MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SINGLE-INNER SETSCREW; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH SINGLE-INNER SETSCREW; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 179788640
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision fusion: (b)(6), (b)(6) hospital, (b)(6) 2019.Primary implant date: (b)(6) 2018.Revision for dislodged rods.Set screws were no longer in screw heads right side rod no longer stable.Concomitant device reported: unknown rod (part # unknown, lot # unknown, quantity one).This complaint involves 11 (eleven) devices.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Udi (b)(4).Visual inspection of the returned device revealed the set screw's non-etched surface was slightly deformed, with a narrow, linear groove/depression across its diameter.The surface was also scratched.No other issues to any other feature was observed.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.The complaint was not confirmed with investigation.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SINGLE-INNER SETSCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8902281
Report Number1526439-2019-51986
Device Sequence Number11549984
Product Code KWP
UDI-Device Identifier10705034081397
UDI-Public(01)10705034081397
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179788640
Device Catalogue Number179702000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;